# SDR 98UAL900628

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE CENTERED AT BS 270 STRINGER 24R (LAP SPLICE), JUST BELOW LAV SERVICE PANEL, ABOVE THE NOSE LANDING GEAR DOOR. THE IMPACT PUNTURED THE FUSELAGE SKIN IN 3 PLACES, SEVERING STR 28R AND 24R AT BS 300, AND DAMAGING STRINGER 24R AT BS 240 AND CRUSHING THE OUTBOARD CHORDS OF THE FRAMES AT BS 243.7 & 235.8. ALSO, DAMAGE TO NLG DOOR UPPER FWD CORNER.  LAV SERVICE TRUCK IMPACT.  REPAIRED BY SRM 53-00-01 FIG 212 (SKIN LAP SPLICE), SRM 51-70-11/12/13 (STRINGERS, FRAMES, AND BULKHEADS).  SRM 53-00-01 FIG. 201/202 (SKIN REPAIR) AND SRM CHAPTER 51 GENERAL SHEET METAL PRACTICES (DENT REWORK, SEALING, FASTENERS).  NLG DOOR REPAIRED PER SRM 51-70-05 (250 DEGREE GRAPHITE COMPOSITE REPAIR).
